fbpx
My Shopping Cart

Your cart is empty

get stratus healthcare on the go! download our app

Nurofen Cold & Flu Tablets

Nurofen Cold And Flu Film-coated Tablets provide non-drowsy relief from the symptoms of cold and flu including congestion. Nurofen Cold And Flu Tablets contain ibuprofen to treat pain (e.g. headache, sore throat, muscle aches & pains etc.) and reduce fever and also contain pseudoephedrine which provides relief for a blocked or stuffy nose. Nurofen Cold and Flu tablets are film coated making them easier to swallow. Directions: Adults and children over 12 years of age initially take two tablets then 1 to 2 tablets every 4 hours. Do not exceed six tablets in 24 hours. Not recommended for children under 12. Please refer to patient information leaflet or the link below for further information. You must be over 18 to purchase non-prescription medications online.
Clear
Add to Wishlist
Add to Wishlist
Use 700 - 1040 points to purchase this product!

Earn 28 - 42 points upon purchasing this product.

		

		
Weight 15 kg
Size

,

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Nurofen Cold & Flu Tablets”

Click & Collect
Pay Now, Collect in store

Worldwide Delivery

sign up to our newsletter

for all our latest promotions, blog posts and health and fitness tips, sign up to the Stratus newsletter.